# SDR SIMA20120428004

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 20,425 hours, 17,392 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3989 THE CREW REPORTED A STRONG ELECTRICAL FUME ODOR IN THE COCKPIT AND CABIN DURING FLIGHT AT FL200.  AFTER ELECTRICAL SYSTEM FIRE OR SMOKE CHECK LIST ITEM "SHED BUSES KNOB OFF" THE FUMES SEEMED TO DISIPATE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO FWA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ALL OF THE OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS NOTED ON ANY COMPONENT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
